# SDR SIMA200615307

- Difficulty date: May 28, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ecu
- Part number: 355022002
- Part serial: 1092
- Condition: Faulty
- Location: Lg Retract Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOUND LANDING GEAR WOULD NOT RETRACT.  RAI LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
